# SDR JJBA20201001011

- Difficulty date: October 1, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH A CREASE FOUND ON RT SIDE OF THE TRAILING RUDDER 1.10" ABOVE RIB ZV 2357.0 AND 3.90" AFT OF FRONT SPAR.  PATCH REPAIR ON RT SKIN OF TRAILING RUDDER 1.00 ABOVE RIB ZV 2357.0 AND 3.900 PO AFT OF FRONT SPAR.
